# SDR SWIA200923128

- Difficulty date: September 11, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 13,913 hours, 11,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM ANGLE AT FS 621 CRACKED.  (C-CHECK)  REPLACED PER SRM.
